# SDR AALA20010532

- Difficulty date: March 18, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N1463A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11483
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT FORWARD ROW 11 DIM.  REPLACED EMERGENCY EXIT LIGHT WIRE SPLICE AT ROW 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
